Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the complexity of classes of uncountable structures: trees on $\aleph _1$

Tom 253 / 2021

Sy-David Friedman, Dániel T. Soukup Fundamenta Mathematicae 253 (2021), 175-196 MSC: 03E15, 03E35. DOI: 10.4064/fm910-6-2020 Opublikowany online: 26 October 2020

Streszczenie

We analyse the complexity of the class of (special) Aronszajn, Suslin and Kurepa trees in the projective hierarchy of the higher Baire space $\omega _1^{\omega_1} $. First, we show that none of these classes have the Baire property (unless they are empty). Moreover, under $V=L$, (a) the class of Aronszajn and Suslin trees is $\Pi^1_1 $-complete, (b) the class of special Aronszajn trees is $\Sigma^1_1 $-complete, and (c) the class of Kurepa trees is $\Pi ^1_2$-complete. We achieve these results by finding nicely definable reductions that map subsets $X$ of ${\omega_1} $ to trees $T_X$ so that $T_X$ is in a given tree class $\mathcal T$ if and only if $X$ is stationary/non-stationary (depending on the class $\mathcal T$). Finally, we present models of CH where these classes have lower projective complexity.

Autorzy

  • Sy-David FriedmanKurt Gödel Research Center for Mathematical Logic
    Universität Wien
    1090 Wien, Austria
    e-mail
  • Dániel T. SoukupKurt Gödel Research Center for Mathematical Logic
    Universität Wien
    1090 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek